Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suddenly my, voice is completely gone before 2 days. Had no cough

Hello.. Suddenly my, voice is completely gone before 2 days.. I have no cough n cold. In my past history I had some medicines for the same. Like VOZET - 5MG, IZRA - 40MG, ZEVIT, BIDANZEN FORT, AND LOROX - P.. I want to ask u that which medicine I should take to cure my problem.. Thanks.. Aishwari..
Asked On : Sun, 30 Jan 2011
Answers:  2 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Aishwari,

It is very difficult to cure with medicines. What you can do is to drink plenty of warm water as well do steam inhalations 2-3 times/day. Avoid speaking (i.e. voice rest) for few days. If you do not feel any improvement please consult a phonosurgeon.

Dr. Naveen Kumar
Answered: Sun, 30 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
This can be laryngitis which can also be due to forceful shouting or irrational singing or any such cause.Vocal rest, steam is must.
Ayurveda offers help with punarnava guggul 2 bd haridra khand 500mg. bd.with hot water hot banafsha decoction also offers good relief.
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor